MAUDE Adverse Event Report: MEDTRONIC PERFUSION SYSTEMS EOPA 3D Vented Arterial Cannula; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC PERFUSION SYSTEMS EOPA 3D Vented Arterial Cannula; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 78220
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
EOPA 3D Vented Arterial Cannula
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC PERFUSION SYSTEMS
7611 northland dr
minneapolis,mn
Manufacturer (Section G)
MEDTRONIC PERFUSION SYSTEMS
7611 northland dr
minneapolis,mn
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50857341
Report Number2184009-2026-01396
Device Sequence Number15940969
Product Code DWF
UDI-Device Identifier00763000135690
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K260195
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number78220
Device Catalogue Number78220
Device Lot Number2024011291
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown